Jump to content

First post and introduction


[Pe...]

Recommended Posts

My name is Peregrino I have been on Xanax for about 5 years. After a bad covid infection in 2020 I was put on some asthma drug that caused sever cognitive impairment. I got of that drug and things got better but I was never quite right again, mostly memory stuff. Last year I decided to ditch the Xanax and after reading about the need to taper I came up with a plan. I started the taper 10 months ago. My last cut was down to 0.25 per day Prior cuts were pretty easy and without too many symptoms. This time I am experiencing dizziness, heart racing, sleep disruptions and feeling spaced out and forgetful. I don't feel like I am in any kind of real distress. I feel like I want to just stop the drug completely but then these new symptoms are of concern. My doctor is useless, he thinks I should stay on the drug forever. I was hoping I would see other people's experiences here on this forum and perhaps gain insight into what's happing with my taper and how to proceed. I started the taper on 6/21 and hoped to be free of the poison on 6/22
Link to comment
Share on other sites

Hello Peregrino, welcome to BenzoBuddies,

 

You've done a great job of reducing your dose but its still too high to jump from, that would most definitely hurt.  Many of our members need to slow their tapers down when they get to the end, you might find reducing less and holding longer will relieve some of your symptoms.

 

I'll provide some links to the forum to help you get started but please reach out to our members to get their take on what your next steps should be.  We suggest using your symptoms to guide you so it's important to keep a log of your reductions and your symptom severity so you can make good decisions.

 

We're glad you found us.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Link to comment
Share on other sites

Welcome to the forum! You will find your tribe here. Sorry for your struggles, life off these meds is GOOD.

Glad you're here!

Cheers,

Kachina

Link to comment
Share on other sites

×
×
  • Create New...